# SDR GLBA2001126

- Difficulty date: June 14, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 11,224 hours, 15,383 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1013880167
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RELAY CB POPS WHEN GEAR SELECTED DOWN REPLACED LT MLG ACTUATOR HYDRAULIC LINE, OPS CHECKED SYSTEM SATISFACTORY
